# SDR UPS99830187

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37515141
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FLOORBEAM ATTACH FITTING IS CRACKED AT FS 980 BULKHEAD AT LBL 24.  REMOVED, FABRICATED, AND REPLACED FITTING IAW DWG 3751514 AND SRM 51-1-20D.
